MathSciNet Relay Station
MathSciNet bibliographic data
MR285999 (44 #3216) 53.04
Chen, Bang-yen Minimal hypersurfaces in an $m$-sphere. Proc. Amer. Math. Soc. 29 1971 375–380.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement